# SDR 95ZZZM768

- Difficulty date: November 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Dhav DHC8311
- Aircraft serial: 286
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Cable
- Part number: 82700503003
- Condition: Worn
- Location: Ws 90
- Part time: 9,179 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LEFT WING ROLL SPOILER CABLE WAS FOUND TO BE WORN 50 PERCENT AT YW 90 BY A FAIRLEAD.  THE CABLE WAS REPLACED ON FIELD AVIATION COMPANY WORKORDER NR 21978 AT C-CHECK.  (M)
